Really worried the red marks will remain really red. Is vi peel supposed to help with this?Also my nose and around my mouth and chin have peeled like 3 times already...very dry. Is all of this normal???
Had the Vi Peel 5 Days Ago. My Acne Red Marks Are Now Even More Red. Will This Subside?
Doctor Answers (3)
Redness after VI Peel
The VI Peel will help with the red marks. It is normal for them to be more red right after the peel and then subside over time. Make sure to wear your sunscreen every day. It is normal to peel around the mouth and chin and to think you are done peeling, only to start peeling again. The movement of the mouth and chin causes this area to peel more than the rest of the face. Apply the moisturizer more often if it continues to be dry.
Acne marks can appear more red initially after the Vi Peel
The Vi Peel could initially make post inflammatory redness (red post acne marks) appear more red. The red marks might have been more sensitive to the peel possibly from the recent breakout that caused it or the way the acne was treated prior to the peel. It will most likely subside on its own and look better than before the peel over the next few weeks, as the Vi Peel will stimulate new cellular growth and resurface the skin. Remember not to pick or rub the flaking skin as you could take it off before it is ready causing additional problems including redness, irritation and scarring. Try hydrocortizone to speed along recovery and don't go out in the sun with out an SPF as red marks are more likely to stay if exposed to the sun.
VI peel is an excellent peel to improve on the colot, tone and quality of the skin. No significant effect on deep acne scars.
To have some scars more red is normal. Use sunscreen, you can add hydrocortisone fo a short time that will improve on the redness.Redness will improve on its own
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.